# SDR P5CA2016061900143

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,585 hours, 19,169 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACS16AF1
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL BOOTS PUMP AUTOMATIC FUNCTION INOPERATIVE.  TRANSFER TO MEL 28-22-01-01.  T/S SYSTEM USING WIRING DIAGRAM 28-25-11, 28-22-11, AND FIM TASK 28-25, FAULT TREE 808.  REPLACED LT FWD PUMP PWR SENSE RELAY K513 IAW SWPM CH 20-81-19, SYSTEM CK'S GOOD IAW MM 49-11-00.  THIS CLEARS MDDR, PLACARD REMOVED.
